MathSciNet Relay Station
MathSciNet bibliographic data
MR1782145 (2002k:46160) 46L37 (46L40 81T05)
Izumi, Masaki The structure of sectors associated with Longo-Rehren inclusions. I. General theory. Comm. Math. Phys. 213 (2000), no. 1, 127–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement